# SDR CA060403004

- Difficulty date: March 5, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 9,450 hours
- Engine: Ge CF343B1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shroud
- Part number: 601R626765
- Condition: Failed
- Location: Collector Box
- Component: Fuel Collector
- Component part number: 601R626765
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A POST HEAVY CHECK INSPECTION IT WAS DISCOVERED THAT A FUEL LEAK COMING OFF THE FUSELAGE DRAINS AT STATION 559.00 AND 574.00. AFTER INVESTIGATION, IT WAS DETERMINED THAT THE FUEL LEAK WAS COMING FROM THE FUEL COLLECTOR BOX SHROUD (P/N 601R62676-5). A BRACKET INSIDE THE COLLECTOR BOX IS BROKEN AND CHAFED ON THE LT ENGINE FEED LINE. THE AIRCRAFT IS CURRENTLY DOWN AND AWAITING PARTS (TC NR 20060403004)
